Eisenstein series and quantum groups
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 2-3, pp. 235-315.

Dans cette note on donne une esquisse de la démonstration d’une conjecture de [13] qui établit un lien entre le faisceau correspondant à la série d’Eisenstein géométrique et la cohomologie semi-infinie du petit groupe quantique à coefficients dans le module basculant pour le groupe quantique de Lusztig.

We sketch a proof of a conjecture of [13] that relates the geometric Eisenstein series sheaf with semi-infinite cohomology of the small quantum group with coefficients in the tilting module for the big quantum group.

@article{AFST_2016_6_25_2-3_235_0,
     author = {Gaitsgory, D.},
     title = {Eisenstein series and quantum groups},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     pages = {235--315},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 25},
     number = {2-3},
     year = {2016},
     doi = {10.5802/afst.1495},
     zbl = {1411.14020},
     mrnumber = {3530159},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/afst.1495/}
}
TY  - JOUR
AU  - Gaitsgory, D.
TI  - Eisenstein series and quantum groups
JO  - Annales de la Faculté des sciences de Toulouse : Mathématiques
PY  - 2016
DA  - 2016///
SP  - 235
EP  - 315
VL  - Ser. 6, 25
IS  - 2-3
PB  - Université Paul Sabatier, Toulouse
UR  - http://archive.numdam.org/articles/10.5802/afst.1495/
UR  - https://zbmath.org/?q=an%3A1411.14020
UR  - https://www.ams.org/mathscinet-getitem?mr=3530159
UR  - https://doi.org/10.5802/afst.1495
DO  - 10.5802/afst.1495
LA  - en
ID  - AFST_2016_6_25_2-3_235_0
ER  - 
Gaitsgory, D. Eisenstein series and quantum groups. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 2-3, pp. 235-315. doi : 10.5802/afst.1495. http://archive.numdam.org/articles/10.5802/afst.1495/

[1] Arkhipov (S.).— Semin-infinite cohomology of quantum groups, Comm. Math. Phys. 188 p. 379-405 (1997). | Article | MR 1471820

[2] Arkhipov (S.) and Gaitsgory (D.).— Differential operators on the loop group via chiral algebras, Internat. Math. Res. Notices 4, p. 165-210 (2002). | Article

[3] Arkhipov (S.) and Gaitsgory (D.).— Localization and the long intertwining operator for representations of affine Kac-Moody algebras, available at http://www.math.harvard.edu/ gaitsgde/GL/.

[4] Arinkin (D.) and Gaitsgory (D.).— Singular support of coherent sheaves, and the geometric Langlands conjecture, Selecta Math. New Ser. 21, p. 1-199 (2015). | Article | MR 3300415 | Zbl 1423.14085

[5] Beilinson (A.), Ginzburg (V.), Soerge (W.).— Koszul duality patterns in representation theory, J. Amer. Math. Soc. 9, p. 473-527 (1996). | Article | MR 1322847 | Zbl 0864.17006

[6] Beilinson (A.) and Drinfeld (V.).— Chiral algebras, AMS Colloquium Publications 51, (2004). | Article | Zbl 1138.17300

[7] Braverman (A.) and Gaitsgory (D.).— Geometric Eisenstein series, Invent. Math. 150, p. 287-84 (2002). | Article | MR 1933587

[8] Braverman (A.) and Gaitsgory (D.).— Deformations of local systems and Eisenstein series, GAFA 17, p. 1788-1850 (2008). | Article | MR 2399084 | Zbl 1234.11155

[9] Drinfeld (V.) and Gaitsgory (D.).— On some finiteness questions for algebraic stacks, GAFA 23 (2013), p. 149-294. | Article | MR 3037900 | Zbl 1272.14005

[10] Drinfeld (V.) and Gaitsgory (D.).— Compact generation of the category of D-modules on the stack of G-bundles on a curve, arXiv:1112.2402 | Article | MR 3356356 | Zbl 1342.14041

[11] Drinfeld (V.) and Gaitsgory (D.).— Geometric constant term functor(s), arXiv:1311.2071. | Article | MR 3573949 | Zbl 1360.14060

[12] Bezrukavnikov (R.), Finkelberg (M.), Schechtman (V.).— Factorizable sheaves and quantum groups, Lecture Notes in Mathematics 1691 (1998). | Article | Zbl 0938.17016

[13] Feigin (B.), Finkelberg (M.), Kuznetsov (A.), Mirkovic (I.).— Semi-infinite FlagsÐII, The AMS Translations 194, p. 81-148 (1999).

[14] Finkelberg (M.) and Mirkovic (I.).— Semi-infinite Flags-I. Case of global curve 1 , Differential topology, infinite-dimensional Lie algebras, and applications, Amer. Math. Soc. Transl. Ser. 2 194, p. 81-112 (1999). | Article

[15] Gaitsgory (D.).— Twisted Whittaker model and factorizable sheaves, Selecta Math. (N.S.) 13 (2008), p. 617-659. | Article | MR 2403306 | Zbl 1160.17009

[16] Gaitsgory (D.).— Outline of the proof of the geometric Langlands conjecture for GL(2), arXiv:1302.2506. | Zbl 1406.14008

[17] Gaitsgory (D.), The Atiyah-Bott formula for the cohomology of the moduli space of bundles on a curve, available at http://www.math.harvard.edu/ gaitsgde/GL/

[18] Gaitsgory (D.).— Notes on factorizable sheaves, available at http://www.math.harvard.edu/ gaitsgde/GL/

[19] Gaitsgory (D.).— What acts on geometric Eisenstein series, available at http://www.math.harvard.edu/ gaitsgde/GL/ | Article | MR 1933587

[20] Gaitsgory (D.).— Kac-Moody representations (Notes for Day 4, Talk 3), available at https://sites.google.com/site/geometriclanglands2014/notes

[21] Gaitsgory (D.) and Rozenblyum (N.).— Crystals and D-modules, PAMQ 10, p. 57-155 (2014). | Article | MR 3264953

[22] Kazhdan (D.) and Lusztig (G.).— Tensor structures arising from affine Lie algebras, JAMS 6 (1993), p. 905-1011 and 7, p. 335-453 (1994). | Article | MR 1186962 | Zbl 0802.17008

[23] Kashiwara (M.) and Tanisaki (T.).— Kazhdan-Lusztig conjecture for symmetrizable Kac-Moody Lie algebras III: positive rational case, Asian J. of Math. 2, p. 779-832 (1998). | Article | MR 1734129 | Zbl 1159.17315

[24] Lurie (J.).— Higher Algebra, available at http://www.math.harvard.edu/ lurie/

[25] Raskin (S.).— Factorization algebras (Notes for Day 2, Talk 2), available at https://sites.google.com/site/geometriclanglands2014/notes

[26] Raskin (S.).— Factorization categories (Notes for Day 3, Talk 1), available at https://sites.google.com/site/geometriclanglands2014/notes

[27] Raskin (S.).— Chiral categories, available at http://math.mit.edu/ sraskin/

[28] Schechtman (S.) and Varchenko (A.).— Arrangements of hyperplanes and Lie algebra homology, Invent. Math. 106, p. 134-194 (1991). | Article | MR 1123378

[29] Schechtman (S.) and Varchenko (A.).— Quantum groups and homology of local systems, ICM satellite conference proceedings: Algebraic geometry and analytic geometry (Tokyo 1990), Springer, p. 182-191 (1991). | Article | MR 1260946

Cité par Sources :